Serotonin reuptake inhibitor induced sensory disturbances

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Serotonin reuptake inhibitor induced sensory disturbances are reported rarely in the literature. This case report describes numbness and dysmorphic symptoms in the upper facial area associated with fluoxetine. There is no previous report of such an adverse reaction with any serotonin reuptake inhibitor in the literature and this report is intended to draw attention towards these unusual adverse effects.

Original languageEnglish
Pages (from-to)673-674
Number of pages2
JournalBritish Journal of Clinical Pharmacology
Volume58
Issue number6
DOIs
Publication statusPublished - 01-12-2004

Fingerprint

Serotonin Uptake Inhibitors
Hypesthesia
Fluoxetine

All Science Journal Classification (ASJC) codes

  • Pharmacology (medical)
  • Pharmacology, Toxicology and Pharmaceutics(all)

Cite this

@article{d45965062e6a463e9920783f393ea22a,
title = "Serotonin reuptake inhibitor induced sensory disturbances",
abstract = "Serotonin reuptake inhibitor induced sensory disturbances are reported rarely in the literature. This case report describes numbness and dysmorphic symptoms in the upper facial area associated with fluoxetine. There is no previous report of such an adverse reaction with any serotonin reuptake inhibitor in the literature and this report is intended to draw attention towards these unusual adverse effects.",
author = "Praharaj, {Samir K.}",
year = "2004",
month = "12",
day = "1",
doi = "10.1111/j.1365-2125.2004.02207.x",
language = "English",
volume = "58",
pages = "673--674",
journal = "British Journal of Clinical Pharmacology",
issn = "0306-5251",
publisher = "Wiley-Blackwell",
number = "6",

}

Serotonin reuptake inhibitor induced sensory disturbances. / Praharaj, Samir K.

In: British Journal of Clinical Pharmacology, Vol. 58, No. 6, 01.12.2004, p. 673-674.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Serotonin reuptake inhibitor induced sensory disturbances

AU - Praharaj, Samir K.

PY - 2004/12/1

Y1 - 2004/12/1

N2 - Serotonin reuptake inhibitor induced sensory disturbances are reported rarely in the literature. This case report describes numbness and dysmorphic symptoms in the upper facial area associated with fluoxetine. There is no previous report of such an adverse reaction with any serotonin reuptake inhibitor in the literature and this report is intended to draw attention towards these unusual adverse effects.

AB - Serotonin reuptake inhibitor induced sensory disturbances are reported rarely in the literature. This case report describes numbness and dysmorphic symptoms in the upper facial area associated with fluoxetine. There is no previous report of such an adverse reaction with any serotonin reuptake inhibitor in the literature and this report is intended to draw attention towards these unusual adverse effects.

UR - http://www.scopus.com/inward/record.url?scp=10844265574&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=10844265574&partnerID=8YFLogxK

U2 - 10.1111/j.1365-2125.2004.02207.x

DO - 10.1111/j.1365-2125.2004.02207.x

M3 - Article

VL - 58

SP - 673

EP - 674

JO - British Journal of Clinical Pharmacology

JF - British Journal of Clinical Pharmacology

SN - 0306-5251

IS - 6

ER -